Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Erratum: Bull. Amer. Math. Soc. 46 (2009) 175.
Full text of review: PDF
Book Information:

Author: Claudio Procesi
Title: Lie groups. An approach through invariants and representations
Additional book information: Springer, New York, 2007, xxii + 596 pp., ISBN 978-0-387-26040-2, US$59.95

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: V. S. Varadarajan
Affiliation: University of California at Los Angeles
Email: vsv@math.ucla.edu
Journal: Bull. Amer. Math. Soc. 45 (2008), 661-674
DOI: http://dx.doi.org/10.1090/S0273-0979-08-01201-9
Published electronically: July 1, 2008
Review copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.